Browse By Publication: European Journal of Applied Mathematics

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 4.

Araujo, Robyn P. & McElwain, Donald (2004) A linear-elastic model of anisotropic tumour growth. European Journal of Applied Mathematics, 15(3), pp. 365-384.
Number of citations in Scopus 26
Number of citations in Web of Science® 20

Dallaston, Michael C. & McCue, Scott W. (2014) Corner and finger formation in Hele-Shaw flow with kinetic undercooling regularisation. European Journal of Applied Mathematics, 25(6), pp. 707-727.
Number of full-text downloads 24
Number of citations in Scopus 4
Number of citations in Web of Science® 4

Lustri, Christopher J., McCue, Scott W., & Binder, Benjamin J. (2012) Free surface flow past topography : a beyond-all-orders approach. European Journal of Applied Mathematics, 23, pp. 441-467.
Number of full-text downloads 214
Number of citations in Scopus 12
Number of citations in Web of Science® 9

O'Malley, R. E. & Kirkinis, E. (2011) A survey in mathematics for industry: Two-timing and matched asymptotic expansions for singular perturbation problems. European Journal of Applied Mathematics, 22(6), pp. 613-629.
Number of citations in Scopus 3
Number of citations in Web of Science® 4

This list was generated on Sun May 28 13:00:00 2017 AEST.